Follow
Vagif S. Guliyev
Vagif S. Guliyev
Institute of Applied Mathematics, Baku State University and Ahi Evran University, Department of Math
Verified email at guliyev.com - Homepage
Title
Cited by
Cited by
Year
Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces
VS Guliyev
Journal of inequalities and applications 2009, 1-20, 2009
2562009
Integral operators on function spaces on the homogeneous groups and on domains in Rn
VS Guliyev
Doctor’s degree dissertation, Mat. Inst. Steklov, Moscow, 1994
2221994
Boundedness of the fractional maximal operator in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Complex variables and elliptic equations 55 (8-10), 739-758, 2010
1792010
Function spaces, integral operators and two weighted inequalities on homogeneous groups
VS Guliyev
Some Applications, 1999
1651999
Generalized weighted Morrey spaces and higher order commutators of sublinear operators
VS Guliev
Eurasian Mathematical Journal 3 (3), 33-61, 2012
1612012
Necessary and sufficient conditions for the boundedness of the Riesz potential in local Morrey-type spaces
VI Burenkov, VS Guliyev
Potential Analysis 30 (3), 211-249, 2009
1602009
Boundedness of maximal, potential type, and singular integral operators in the generalized variable exponent Morrey type spaces
VS Guliyev, JJ Hasanov, SG Samko
Journal of Mathematical Sciences 170 (4), 423-443, 2010
1552010
Boundedness of sublinear operators and commutators on generalized Morrey spaces
VS Guliyev, SS Aliyev, T Karaman, PS Shukurov
Integral Equations and Operator Theory 71 (3), 327, 2011
1392011
Necessary and sufficient conditions for the boundedness of fractional maximal operators in local Morrey-type spaces
VI Burenkov, HV Guliyev, VS Guliyev
Journal of Computational and Applied Mathematics 208 (1), 280-301, 2007
1322007
On maximal function and fractional integral, associated with the Bessel differential operator
VS Guliev
Mathematical Inequalities and Applications 6, 317-330, 2003
1312003
On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces
A Akbulut, V Guliyev, R Mustafayev
1242012
The Sobolev theorem for the Riesz B-potentials
VS Guliev
Doklady Mathematics 57 (1), 72-73, 1998
1211998
Generalized local Morrey spaces and fractional integral operators with rough kernel
VS Guliyev
arXiv preprint arXiv:1212.6928, 2012
1152012
Boundedness of the maximal and singular operators on generalized Orlicz–Morrey spaces
F Deringoz, VS Guliyev, S Samko
Operator theory, operator algebras and applications, 139-158, 2014
1032014
Boundedness of the Riesz potential in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Potential Analysis 35 (1), 67-87, 2011
1012011
Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces
VI Burenkov, VS Guliev, A Serbetci, TV Tararykova
Eurasian Mathematical Journal 1 (1), 32-53, 2010
892010
Global regularity in generalized Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients
VS Guliyev, LG Softova
Potential Analysis 38, 843-862, 2013
722013
Local generalized Morrey spaces and singular integrals with rough kernel
VS Guliyev
Azerb. J. Math 3 (2), 79-94, 2013
632013
Commutators and generalized local Morrey spaces
VS Guliyev, MN Omarova, MA Ragusa, A Scapellato
Journal of Mathematical Analysis and Applications 457 (2), 1388-1402, 2018
602018
Some properties of the anisotropic Riesz-Bessel potential
VS Guliev
Analysis Mathematica 26 (2), 99-118, 2000
552000
The system can't perform the operation now. Try again later.
Articles 1–20